1.
Jozsef, Abaffy ; Charles, Broyden ; Emilio, Spedicato
NUMERISCHE MATHEMATIK 45 : 3 pp. 361-376. , 16 p. (1984)
Közlemény:2026571 Admin láttamozott Forrás Folyóiratcikk (Szakcikk ) Nyilvános idézők összesen: 114 Független: 81 Függő: 33
Folyóiratcikk/Szakcikk (Folyóiratcikk)/Tudományos[2026571] [Admin láttamozott]
Független idéző: 81, Függő idéző: 33, Nem vizsgált idéző: 0, Összes idéző: 114
  1. * E Spedicato. Variationally derived algorithms in the ABS class for linear systems. (1987) CALCOLO 0008-0624 24 3-4 241-246
  2. * E Spedicato et al. A strict bound to the condition number of bordered positive definite matrices. (1988) COMPUTING 0010-485X 1436-5057 40 2 181-183
  3. * E Spedicato. Optimal Conditioning Parameter Selection in the ABS class for Linear Algebraic Systems. (1988) Computation and Applied Mathematics 7 3 187-199
  4. Phua KH. Solving Sparse Linear-systems by an ABS-method that Corresponds to LU-decomposition. (1988) BIT NUMERICAL MATHEMATICS 0006-3835 1572-9125 28 709-718
  5. Zhu M. A Generalization of Nonlinear ABS Algorithms and Its Convergence. (1989) Journal of Beijing Polytechnic University 15 4 21-26
  6. Bertocchi M. Numerical Experiments with ABS Algorithms for Linear-Systems on a Parallel Machine. (1989) JOTA 60 375-392
  7. Zhu M. On the ABS Algorithms for Perturbed Linear-Systems. (1989) INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 0020-7160 1029-0265 29 181-194
  8. * Broyden C. On the numerical stability of Huang's update. (1989) CALCOLO 0008-0624 26 2-4 303-311
  9. * E Spedicato et al. Solving linear least squares by orthogonal factorization and pseudoinverse computation via the modified Huang algorithm in the ABS class. (1989) Computing 1989, Volume 42, Issue 2-3, pp 195-205 42 2-3 195-205
  10. E Bodon. An algorithm for solving determined or undetermined, pull or deficient rank linear systems based upon the optimally conditioned ABS algorithm An algorithm for solving determined or undetermined, pull or deficient rank linear systems based upon the optimally conditioned ABS algorithm. (1990) OPTIMIZATION: A JOURNAL OF MATHEMATICAL PROGRAMMING AND OPERATIONS RESEARCH 0233-1934 1029-4945 21 237-246
  11. Galántai A. Block ABS methods for nonlinear systems of algebraic equations. (1990) Megjelent: Computational Solution of Nonlinear Systems of Equations pp. 181-187
  12. Jeney András. Nemlineáris egyenletrendszerek megoldására szolgáló ABS-módszerek numerikus vizsgálata. (1990) ALKALMAZOTT MATEMATIKAI LAPOK 0133-3399 15 353-364
  13. A B Forbes et al. Neural implementation of a method for solving systems of linear equations. (1990) NETWORK-COMPUTATION IN NEURAL SYSTEMS 0954-898X 1361-6536 1 2 217-229
  14. * E Spedicato et al. Optimally conditioned scaled ABS algorithms for linear systems. (1990) JOTA 67 1 141-150
  15. Bertocchi M. A generalization of the orthogonally and optimally stable scaled ABS algorithms for linear systems. (1991) PURE MATHEMATICS AND APPLICATIONS 1218-4586 1788-800X 2 Serie B 251-266
  16. Galántai A. Analysis of error propagation in the ABS class for linear systems. (1991) ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS 0020-3157 1572-9052 43 3, 1991 597-603
  17. Fridrich Sloboda. A projection method of the cimmino type for linear algebraic systems. (1991) PARALLEL COMPUTING 0167-8191 17 4-5 435-442
  18. Huang Z. Modified ABS methods for nonlinear systems without evaluating Jacobian matrices. (1991) Numer. Math. J. Chinese Univ. 13 1 60-71
  19. Huang Z. Multistep Nonlinear ABS Methods and Their Efficiency Analysis. (1991) COMPUTING 0010-485X 1436-5057 46 143-153
  20. Jeney A. Nemlineáris egyenletrendszerek megoldására szolgáló ABS-módszerek egy részosztályának diszkretizációja. (1991) ALKALMAZOTT MATEMATIKAI LAPOK 0133-3399 15 3-4 365-379
  21. * E Spedicatoa et al. A class of descent algorithms for nonlinear function minimization with linear equality constraints. (1992) Optimization Methods and Software Volume 1 3 265-272
  22. Huang Z. A family of discrete ABS type algorithms for nonlinear equations. (1992) Numerical Mathematics, a Journal of Chinese Universities 14 130-143
  23. * E Spedicato et al. An orthogonally scaled ABS method for nonlinear least squares problems. (1992) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 1 3 233-242
  24. * Spedicato E. A review of ABS algorithms for general linear systems. (1992) OMS 1 171-182
  25. Huang Z. Convergence analysis of the nonlinear block scaled ABS methods. (1992) JOTA 75 2 331-344
  26. * E Spedicato et al. Finding general solutions of the Quasi-Newton equation via the ABS approach. (1992) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 1 3 243-252
  27. Xia Z. Finding subgradients or descent directions of convex functions by external polyhedral approximation of subdifferentials. (1992) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 1 253-264
  28. Deng N et al. Variationally derived ABS methods. (1992) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 1 197-210
  29. * E Spedicato et al. Explicit general solution of the quasi-Newton equation with sparsity and symmetry. (1993) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 2 3-4 311-319
  30. Huang Z. On the convergence analysis of the nonlinear ABS methods. (1993) Chinese Annals of Mathematics 14 B:2 213-224
  31. Huang Z. Restart row update ABS methods for solving systems of nonlinear equations. (1993) COMPUTING 0010-485X 1436-5057 50 229-239
  32. Huang Z. Row update ABS methods for solving sparse nonlinear systems of equations. (1993) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 2 297-309
  33. * E Spedicato et al. Solution of linear least squares via the ABS algorithm. (1993) MATHEMATICAL PROGRAMMING 0025-5610 1436-4646 58 1-3 111-136
  34. * E Spedicato et al. Variations on the Gram-Schmidt and the Huang algorithms for linear systems: a numerical study. (1993) APPLICATIONS OF MATHEMATICS 0862-7940 1572-9109 38 2 81-100
  35. * E Spedicato et al. ABS Methods for Nonlinear Optimization. (1994) Megjelent: Algorithms for continous optimization: the State of Art pp. 333-356
  36. Martinez J. Algorithms for solving nonlinear systems of equations. (1994) Megjelent: Algorithms for Continuous Optimization: The State of the Art pp. 81-108
  37. Huang Z. A new method for solving nonlinear underdetermined systems. (1994) COMPUTATIONAL & APPLIED MATHEMATICS 2238-3603 1807-0302 1 33-48
  38. Huang Z. Row update ABS methods for systems of nonlinear equations. (1994) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 3 41-60
  39. * Spedicato E. ABS algorithms for linear systems and linear least squares: theoretical results and computational performance. (1995) Scientica Iranica 1 2 289-304
  40. Benzi M. :A direct projection method for sparse linear systems. (1995) SIAM Journal on Scientific Computig 16 1159-1176
  41. Galántai A. The global convergence of the ABS methods for a class of nonlinear problems. (1995) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 4 283-295
  42. Kalnova G. Pivoting Algorithm in Class of ABS Methods. (1996) Archivum Mathematicum, (Brno) Tomus 32 167-180
  43. * Silvia Nicolaia et al. A bibliography of the ABS methods A bibliography of the ABS methods: The Second International Conferences on ABS Methods.June 1-3, 1995 (Beijing, China). (1997) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 8 2 171-183
  44. Fletcher R. Dense Factors of Sparse matrices. (1997) Megjelent: Approximation Theory and Optimization pp. 145-166
  45. Zhang J et al. Least change properties of ABS methods and their application in secant-type updates. (1997) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 8 2 111-131
  46. Liwei Z. On the abs algorithm with singular initial matrix and its application to linear programming. (1997) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 8 2 143-156
  47. Feng E et al. On the application of the ABS algorithm to linear programming and linear complementarity. (1997) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 8 2 133-142
  48. Chen X. ABS conjugate direction algorithm. (1998) Journal of Mathematcis for technology 14 1 9-13
  49. Zhang Liwei et al. Introduction to ABS Methods in Optimization. (1998) ISBN:7561116497
  50. Ballalij M et al. New interpretation of related Huang's methods. (1998) LINEAR ALGEBRA AND ITS APPLICATIONS 0024-3795 1873-1856 269 1-3 183-195
  51. * Abaffy J et al. Perturbations of M-matrices via ABS methods and their applications to input-output analysis. (1998) APPLIED MATHEMATICS AND COMPUTATION 0096-3003 1873-5649 94 2-3 145-170
  52. * Spedicato E et al. A generalization of the implicit LU algorithm to an arbitrary initial matrix. (1999) NUMERICAL ALGORITHMS 1017-1398 1572-9265 20 4 343-351
  53. M Adib et al. Broyden's Method as an ABS Algorithm. (1999) Publ. Univ. of Miskolc, Series D. Natural Sciences, Mathematics, 40 3-13
  54. García-Palomares UM. Preconditioning projection methods for solving algebraic linear systems. (1999) NUMERICAL ALGORITHMS 1017-1398 1572-9265 21 1-4 157-164
  55. Galántai A. Rank reduction and conjugations. (1999) Acta Technica Acad. Sci. Hung. 108 1-2 107-130
  56. * E Spedicato et al. ABS algorithms for linear equations and optimization. (2000) JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 0377-0427 124 1-2 155-170
  57. * Spedicato E et al. ABS algorithms for linear systems and optimization: a review and a bibliography. (2000) Ricerca Operativa 29 38-88
  58. Xiong Haiyan. Method for Equality Constrained Quadratic Programming. (2000) Journal of Dalian University of Technology 40 6 645-648
  59. N Guglielmi. ON THE QUALITATIVE BEHAVIOUR OF NUMERICAL METHODS FOR DELAY DIFFERENTIAL EQUATIONS OF NEUTRAL TYPE. A CASE STUDY: 0-METHOD. (2000) Megjelent: Recent trends in numerical analysis pp. 175-183
  60. Z-Q Xia et al. Solving linear equations via the ABS method. (2000) MATHEMATICAL ECONOMICS 1733-9707 17 49-59
  61. * L Lukšan et al. Variable metric methods for unconstrained optimization and nonlinear least squares. (2000) JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 0377-0427 124 1-2 61-95
  62. * E Spedicato et al. Abs Algorithms for Linear Equations and Abspack. (2001) Ann. Univ. Ferrara Sez VII Sc Mat. arXiv preprint math/0105074 XLV 1-22
  63. * Esmaeili H et al. ABS solution of a class of linear integer inequalities and integer LP problems. (2001) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 16 1-4 179-192
  64. * Esmaeili H et al. A class of ABS algorithms for diophantine linear systems. (2001) NUMERISCHE MATHEMATIK 0029-599X 0945-3245 90 1 101-115
  65. Xing Li et al. C++ Codes of Implicit Lu Algorithms for ABS. (2001) Megjelent: III international conference on ABS methods pp. 1-24
  66. * Bodon E et al. Computational experiments with ABS algorithms for KKT linear systems. (2001) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 16 1-4 85-99
  67. Bianchini M et al. Optimal algorithms for well-conditioned nonlinear systems of equations. (2001) IEEE TRANSACTIONS ON COMPUTERS 0018-9340 50 7 689-698
  68. Galántai A. Rank reduction, factorization and conjugation. (2001) LINEAR AND MULTILINEAR ALGEBRA 0308-1087 1563-5139 49 3 195-207
  69. Fodor S. Symmetric and Non-Symmetric ABS Methods for Solving Diophantine Systems of Equations. (2001) ANNALS OF OPERATIONS RESEARCH 0254-5330 1572-9338 103 1-4 291-314
  70. * C Broyden et al. The cg-methods-a brief review. (2001) Megjelent: Advances Int he theory of computational mathematics pp. 71-80
  71. Ge R et al. An ABS algorithm for solving singular nonlinear systems with rank one defect. (2002) The Korean Journal of Computational & Applied Mathematics 9 1 167-183
  72. * E Spedicato et al. ABS methods and ABSPACK for linear systems and optimization: A review. (2003) Quarterly Journal of the Belgian, French and Italian Operations Research Societies 1 1 51-66
  73. Ge R et al. An ABS algorithm for solving singular nonlinear systems with rank defects. (2003) The Korean Journal of Computational & Applied Mathematics 12 1-20
  74. Meng Xianyun. AN IMPROVEMENT ON SUBOPTIMIZATION METHODS FOR CONVEX PROGRAMMING WITH LINEAR CONSTRAINTS. (2003) MATHEMATICA NUMERICA SINICA 0254-7791 25 1
  75. Galántai A. Projection methods for linear and nonlinear equations. (2003)
  76. Amini K et al. ABS-Type methods for solving full row rank linear systems using a new rank two update. (2004) BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY 0004-9727 70 1 17-34
  77. * H Esmaeili et al. Explicit ABS solution of a class of linear inequality systems and LP problems. (2004) BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY 1018-6301 1735-8515 30 21-38
  78. * Galántai A. Projectors and Projection Methods. (2004) ISBN:1402075723
  79. Amini K. Solving rank one revised linear systems by the scaled ABS method. (2004) ANZIAM JOURNAL 1446-1811 1446-8735 46 2 225-236
  80. MF Zou et al. ABS algorithms for Diophantine linear equations and integer LP problems. (2005) JOURNAL OF APPLIED MATHEMATICS AND COMPUTING 1598-5865 17 1-2 93-107
  81. Q Guo et al. AN ABS ALGORITHM FOR SOLVING OVER-DETERMINED LINEAR INEQUALITIES VIA THE ALGOROTHM. (2005) International Journal of Pre and Applied Mathematics 25 4 519-525
  82. Hamid Esmaeili. An ABS representation theorem for polyhedral sets and its applications. (2005) LECTURAS MATEMATICAS 0120-1980 26 11-26
  83. G Qiang et al. TWO-PHASE ABS METHOD FOR SOLVING OVER-DETERMINED LINEAR INEQUALITIES SYSTEM. (2005) INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS 1311-8080 20 4 507-512
  84. Q Guo et al. AN ABS METHOD FOR SOLVING LINEAR INEQUALITIES SYSTEM. (2006) Internattional Journal of Pure and Applied Mathematics 26 1 55-61
  85. Q Guo et al. An two phase ABS method for solving over determined systems of linear inequalities. (2006) JOURNAL OF APPLIED MATHEMATICS AND COMPUTING 1598-5865 21 1-2 259-267
  86. Amini K et al. Solving rank one perturbed linear Diophantine systems by the ABS method. (2006) OPTIMIZATION METHODS & SOFTWARE 1055-6788 1029-4937 21 5 819-831
  87. * A Galántai et al. ABS methods for nonlinear systems of algebraic equations. (2007) Iran J Oper Res 1 1-25
  88. Pang L-P et al. A method for solving the system of linear equations and linear inequalities. (2007) MATHEMATICAL AND COMPUTER MODELLING 0895-7177 1872-9479 46 5-6 823-836
  89. Hamid Esmaeili. A numerical experiment with Huang algorithm. (2007) Boletín de matemáticas, Nouve Series XIV 1 1-13
  90. * E Spedicato et al. APPLICATION OF ABS METHODS TO THE PRIMAL-DUAL INTERIOR POINT METHOD FOR LINEAR. (2007) DMSIA 6 1-10
  91. Mohsen A et al. A rank-one updating approach for solving systems of linear equations in the least squares sense. (2007) ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS 1068-9613 29 97-115
  92. Amini K et al. Extended reduced rank two Abaffian update schemes in the ABS-type methods. (2007) APPLIED MATHEMATICS AND COMPUTATION 0096-3003 1873-5649 185 1 255-265
  93. Athanasios Margaris et al. Solving nonlinear algebraic systems using artificial neural networks. (2007) Megjelent: Engineering Applications of Neural Networks pp. 1-14
  94. * E Spedicato et al. ABS Solution of equations of second kind and application to the primal-dual interior point method for linear programming. (2008) Iranian Journal of Operations 1 28-34
  95. M Adib. A handy proof of Gay's theorem. (2008) NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS 1070-5325 15 7 637-642
  96. Khorramizadeh M et al. On solving linear diophantine systems using generalized Rosser's algorithm. (2008) BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY 1018-6301 1735-8515 34 2 1-25
  97. G Rendong et al. A ABS algorithm for solving singular nonlinear system with space transformation. (2009) JOURNAL OF APPLIED MATHEMATICS AND COMPUTING 1598-5865 30 1-2 335-348
  98. HS Han et al. An ABS algorithm for a class of systems of stochastic linear equations. (2009) JOURNAL OF APPLIED MATHEMATICS AND COMPUTING 1598-5865 31 1-2 533-542
  99. Golpar-Raboky E et al. Biconjugate decomposition using ABS algorithms. (2009) International Journal Industrial Mathematics 1 3 255-264
  100. Khorramizadeh M et al. Integer extended ABS algorithms and possible control of intermediate results for linear Diophantine systems. (2009) 4OR-A QUARTERLY JOURNAL OF OPERATIONS RESEARCH 1619-4500 1614-2411 7 2 145-167
  101. * E Spedicato et al. ABS methods for continuous and integer linear equations and optimization. (2010) CENTRAL EUROPEAN JOURNAL OF OPERATIONS RESEARCH 1435-246X 1613-9178 18 1 73-95
  102. Ghanbari R et al. Exact and approximate solutions of fuzzy LR linear systems: New algorithms using a least squares model and the abs approach. (2010) IRANIAN JOURNAL OF FUZZY SYSTEMS 1735-0654 7 2 1-18
  103. Ghanbari R et al. New solutions of LR fuzzy linear systems using ranking functions and ABS algorithms. (2010) APPLIED MATHEMATICAL MODELLING 0307-904X 34 11 3363-3375
  104. Galántai A. The rank reduction procedure of Egerváry. (2010) CENTRAL EUROPEAN JOURNAL OF OPERATIONS RESEARCH 1435-246X 1613-9178 18 1 5-24
  105. M Adib et al. A note on AMP algoritm and its extension. (2011) International Journal of Applied Mathematics and computing 2 2 34-44
  106. A Griewank. Broyden Updating, the Good and the Bad!. (2012) DOCUMENTA MATHEMATICA 1431-0635 1431-0643 extra volume 301-315
  107. Golpar-Raboky E et al. Diophantine Quadratic Equation and Smith Normal Form Using Scaled Extended Integer Abaffy-Broyden-Spedicato Algorithms. (2012) JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS 0022-3239 1573-2878 152 1 75-96
  108. K Goulianas et al. Finding all real roots of 3× 3 nonlinear algebraic systems using neural networks. (2012) APPLIED MATHEMATICS AND COMPUTATION 0096-3003 1873-5649 219 9 4444-4464
  109. Margaris Athanasios et al. Finding all roots of 2 x 2 nonlinear algebraic systems using back-propagation neural networks. (2012) NEURAL COMPUTING & APPLICATIONS 0941-0643 1433-3058 21 5 891-904
  110. Popa C et al. On Kaczmarz's projection iteration as a direct solver for linear least squares problems. (2012) LINEAR ALGEBRA AND ITS APPLICATIONS 0024-3795 1873-1856 436 2 389-404
  111. M Khorramizadeh. On Solving Newton Systems of Primal–Dual Infeasible Interior Point Methods Using ABS Methods. (2012) APPLIED MATHEMATICAL SCIENCES 1312-885X 1314-7552 6 106 5263-5273
  112. Golpar-Raboky E et al. Smith normal form using scaled extended integer ABS algorithms. (2012) ADVANCES IN INTELLIGENT SYSTEMS AND COMPUTING 2194-5357 2194-5365 1860-0794 1615-3871 145 AISC VOL. 2 367-372
  113. Fariborzi Araghi et al. Solution of general dual fuzzy linear systems using ABS algorithm. (2012) APPLIED MATHEMATICAL SCIENCES 1312-885X 1314-7552 6 1-4 163-171
  114. Nezam Mahdavi-Amiri et al. Extended rank reduction formulas containing Wedderburn an Abaffy-Broyden-Spedicato rank reduction processes. (2013) LINEAR ALGEBRA AND ITS APPLICATIONS 0024-3795 1873-1856 439 3318-3331
2020-11-24 13:48